MathSciNet Relay Station
MathSciNet bibliographic data
MR265043 93.60
Beneš, V. E. Existence of optimal strategies based on specified information, for a class of stochastic decision problems. SIAM J. Control 8 1970 179–188.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement